Advertisement

Czechoslovak Mathematical Journal

, Volume 69, Issue 1, pp 173–181 | Cite as

Finite p-Groups with Exactly Two Nonlinear Non-Faithful Irreducible Characters

  • Yali LiEmail author
  • Xiaoyou Chen
  • Huimin Li
Article
  • 25 Downloads

Abstract

Let G be a finite group with exactly two nonlinear non-faithful irreducible characters. We discuss the properties of G and classify finite p-groups with exactly two nonlinear non-faithful irreducible characters.

Keywords

p-group nonlinear irreducible character non-faithful character 

MSC 2010

20C15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Ya. G. Berkovich, E. M. Zhmud’: Characters of Finite Groups. Part 2. Translations of Mathematical Monographs 181, American Mathematical Society, Providence, 1998.Google Scholar
  2. [2]
    G. A. Fernández-Alcober, A. Moretó: Groups with two extreme character degrees and their normal subgroups, Trans. Am. Math. Soc. 353 (2001), 2171–2192.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    The GAP Group. GAP—Groups, Algorithms, and Programming, Version 4. 8. 3 (2016), http://www.gap-system.org.
  4. [4]
    A. Iranmanesh, A. Saeidi: Finite groups with a unique nonlinear nonfaithful irreducible character, Arch. Math., Brno. 47 (2011), 91–98.MathSciNetzbMATHGoogle Scholar
  5. [5]
    I. M. Isaacs: Character Theory of Finite Groups. Pure and Applied Mathematics 69, Academic Press, New York, 1976.zbMATHGoogle Scholar
  6. [6]
    A. Saeidi: Classification of solvable groups possessing a unique nonlinear non-faithful irreducible character, Cent. Eur. J. Math. 12 (2014), 79–83.MathSciNetzbMATHGoogle Scholar
  7. [7]
    G. M. Seitz: Finite groups having only one irreducible representation of degree greater than one, Proc. Am. Math. Soc. 19 (1968), 459–461.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    H. Wang, X. Chen, J. Zeng: Zeros of Brauer characters, Acta Math. Sci., Ser. B, Engl. Ed. 32 (2012), 1435–1440.MathSciNetzbMATHGoogle Scholar
  9. [9]
    G. X. Zhang: Finite groups with exactly two nonlinear irreducible characters, Chin. Ann. Math., Ser. A. 17 (1996), 227–232. (In Chinese.)MathSciNetzbMATHGoogle Scholar

Copyright information

© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2018

Authors and Affiliations

  1. 1.School of Mathematics and Computer ScienceYunnan Minzu UniversityKunmingChina
  2. 2.College of ScienceHenan University of TechnologyZhengzhouChina
  3. 3.School of Mathematics and Computer ScienceYunnan Minzu UniversityKunmingChina

Personalised recommendations